My husband is borderline diabetic. He has been given januvia 100mg. Is this dosage too much for him. He's been experiencing stomach pain and when he started taking the medication had the runs. Someone told me that she was on the same medication and was given 40mg, which was too much for her. I'm concerned that the amount he's taking is causing this pain and discomfort.
I started on Januvia 100mg about 2 weeks ago, I experienced no pain or discomfort, It seemed to work great for the first week or so, my glucose went from like 370 down to 137. I was very happy but all of a sudden it stopped working, blood sugar back in the 370 range. had to start insulin...hope that works
i am a type 2 diabetic, taking januvia 100mgs for 4 months, no side-effects, but sugars not well controlled, i was told that this medication works differently to the normal oral anti-diabetic ones.
still taking them.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.